Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 82, issue 2, 2002
- Measures of Association for Hilbertian Subspaces and Some Applications pp. 263-298

- Jacques Dauxois and Guy Martial Nkiet
- Exact Misclassification Probabilities for Plug-In Normal Quadratic Discriminant Functions: II. The Heterogeneous Case pp. 299-330

- H. Richard McFarland and Donald St. P. Richards
- Large Sample Properties of Mixture Models with Covariates for Competing Risks pp. 331-366

- K. C. Choi and X. Zhou
- More on Stochastic Comparisons and Dependence among Concomitants of Order Statistics pp. 367-378

- Todd Blessinger
- The Optimal Classification Using a Linear Discriminant for Two Point Classes Having Known Mean and Covariance pp. 379-394

- Tristrom Cooke and Michael Peake
- Measurement Error Models with Nonconstant Covariance Matrices pp. 395-415

- Reinaldo B. Arellano-Valle, Heleno Bolfarine and Loreta Gasco
- On the Power Function of the Likelihood Ratio Test for MANOVA pp. 416-421

- Dulal Kumar Bhaumik and Sanat K. Sarka
- A Formula for the Tail Probability of a Multivariate Normal Distribution and Its Applications pp. 422-430

- Jürg Hüsler, Regina Y. Liu and Kesar Singh
- Linear Least Squares Estimation of Regression Models for Two-Dimensional Random Fields pp. 431-444

- Guy Cohen and Joseph M. Francos
- Efficient Estimation of Two Seemingly Unrelated Regression Equations pp. 445-456

- Aiyi Liu
- Principal Component Analysis from the Multivariate Familial Correlation Matrix pp. 457-470

- Martin Bilodeau and Pierre Duchesne
- On a Small Sample Adjustment for the Profile Score Function in Semiparametric Smoothing Models pp. 471-485

- Göran Kauermann
- On the Asymptotics of Trimmed Best k-Nets pp. 486-516

- J. A. Cuesta-Albertos, L. A. García-Escudero and A. Gordaliza
Volume 82, issue 1, 2002
- The Meta-elliptical Distributions with Given Marginals pp. 1-16

- Hong-Bin Fang, Kai-Tai Fang and Samuel Kotz
- Assessing Goodness-of-Fit of Generalized Logit Models Based on Case-Control Data pp. 17-38

- Biao Zhang
- Estimating Risk and the Mean Squared Error Matrix in Stein Estimation pp. 39-64

- T. Kubokawa and M. S. Srivastava
- Parameter Estimation in Linear Models with Heteroscedastic Variances Subject to Order Restrictions pp. 65-87

- Carol Hoferkamp and Shyamal Das Peddada
- New Multivariate Product Density Estimators pp. 88-110

- Luc Devroye and Adam Krzyzak
- Variance Estimation for High-Dimensional Regression Models pp. 111-133

- Vladimir Spokoiny
- Some Extensions of Tukey's Depth Function pp. 134-165

- Jian Zhang
- Local Polynomial Fitting in Semivarying Coefficient Model pp. 166-188

- Wenyang Zhang, Sik-Yum Lee and Xinyuan Song
- Two-Step Likelihood Estimation Procedure for Varying-Coefficient Models pp. 189-209

- Zongwu Cai
- On Two Aproaches to Approximation of Multidimensional Stable Laws pp. 210-239

- Yu. Davydov and A. V. Nagaev
- Moment Properties of the Multivariate Dirichlet Distributions pp. 240-262

- Rameshwar D. Gupta and Donald St. P. Richards
Volume 81, issue 2, 2002
- Geometric Generalization of the Exponential Law pp. 189-204

- V. Henschel and W. -D. Richter
- Large Deviations for Quadratic Forms of Locally Stationary Processes pp. 205-228

- Marguerite Zani
- Testing for Ordered Trends of Binary Responses between Contingency Tables pp. 229-241

- Chul Gyu Park
- On the n-Coupling Problem pp. 242-258

- Ludger Rüschendorf and Ludger Uckelmann
- Fixed Width Confidence Region for the Mean of a Multivariate Normal Distribution pp. 259-273

- Hisao Nagao and M. S. Srivastava
- A Statistic for Testing the Null Hypothesis of Elliptical Symmetry pp. 274-285

- A. Manzotti, Francisco J. Pérez and Adolfo J. Quiroz
- Asymptotics for the Tukey Median pp. 286-300

- Jean-Claude Massé
- Bayesian Object Identification: Variants pp. 301-334

- Gunter Ritter and María Teresa Gallegos
- Asymptotic Approximations for the Distributions of the Multinomial Goodness-of-Fit Statistics under Local Alternatives pp. 335-359

- Nobuhiro Taneichi, Yuri Sekiya and Akio Suzukawa
- Density Deconvolution in the Circular Structural Model pp. 360-375

- Alexander Goldenshluger
Volume 81, issue 1, 2002
- An Adaptive Design for Multi-Arm Clinical Trials pp. 1-18

- Z. D. Bai, Feifang Hu and Liang Shen
- On the Covariance between Functions pp. 19-27

- C. M. Cuadras
- An Almost Surely Optimal Combined Classification Rule pp. 28-46

- Majid Mojirsheibani
- Asymptotic Expansions and Bootstrap Approximations in Factor Analysis pp. 47-66

- Masanori Ichikawa and Sadanori Konishi
- Graph-Theoretic Procedures for Dimension Identification pp. 67-84

- María R. Brito, Adolfo J. Quiroz and J. E. Yukich
- Marginal Replacement in Multivariate Densities, with Application to Skewing Spherically Symmetric Distributions pp. 85-99

- M. C. Jones
- Spatially Adaptive Splines for Statistical Linear Inverse Problems pp. 100-119

- Hervé Cardot
- A Characterization of Poisson-Gaussian Families by Convolution-Stability pp. 120-127

- A. E. Koudou and D. Pommeret
- On the Dependence Structure of Certain Multi-dimensional Ito Processes and Corresponding Hitting Times pp. 128-137

- Nader Ebrahimi
- The Deepest Regression Method pp. 138-166

- Stefan Van Aelst, Peter Rousseeuw, Mia Hubert and Anja Struyf
- R-estimation in Autoregression with Square-Integrable Score Function pp. 167-186

- Kanchan Mukherjee and Z. D. Bai
Volume 80, issue 2, 2002
- Limit Theorems for the Non-linear Functional of Stationary Gaussian Processes pp. 191-216

- Samir Ben Hariz
- Nonnegative Minimum Biased Quadratic Estimation in Mixed Linear Models pp. 217-233

- Stanislaw Gnot and Mariusz Grzadziel
- Set-Indexed Conditional Empirical and Quantile Processes Based on Dependent Data pp. 234-255

- Wolfgang Polonik and Qiwei Yao
- Wavelet Threshold Estimation of a Regression Function with Random Design pp. 256-284

- Shuanglin Zhang, Man-Yu Wong and Zhongguo Zheng
- Minimax Hierarchical Empirical Bayes Estimation in Multivariate Regression pp. 285-301

- Samuel D. Oman
- Likelihood-Based Local Polynomial Fitting for Single-Index Models pp. 302-321

- J. Huh and B. U. Park
- Parameter Estimation for Controlled Semilinear Stochastic Systems: Identifiability and Consistency pp. 322-343

- B. Goldys and B. Maslowski
- On Stochastic Orders for Sums of Independent Random Variables pp. 344-357

- Ramesh M. Korwar
- The Sample Covariance Is Not Efficient for Elliptical Distributions pp. 358-377

- Michael Falk
Volume 80, issue 1, 2002
- Normal Approximation Rate and Bias Reduction for Data-Driven Kernel Smoothing Estimator in a Semiparametric Regression Model pp. 1-20

- Sheng-Yan Hong
- Optimal Spherical Deconvolution pp. 21-42

- Peter T. Kim and Ja-Yong Koo
- On Distribution-Free Tests for the Multivariate Two-Sample Location-Scale Model pp. 43-57

- Valentin Rousson
- Concentration Probabilities for Restricted and Unrestricted MLEs pp. 58-66

- Manabu Iwasa and Yoshiya Moritani
- A Simple Derivation of a Complicated Prophet Region pp. 67-72

- Uwe Saint-Mont
- Prediction from Randomly Right Censored Data pp. 73-100

- Michael Kohler, Kinga Máthé and Márta Pintér
- Bayesian Inference for Multivariate Survival Data with a Cure Fraction pp. 101-126

- Ming-Hui Chen, Joseph G. Ibrahim and Debajyoti Sinha
- Averaged Singular Integral Estimation as a Bias Reduction Technique pp. 127-137

- Miguel Delgado and Jose Vidal-Sanz
- Eigenstructures of Spatial Design Matrices pp. 138-165

- David J. Gorsich, Marc G. Genton and Gilbert Strang
- Empirical Likelihood Ratio in Terms of Cumulative Hazard Function for Censored Data pp. 166-188

- Xiao-Rong Pan and Mai Zhou
| |